# SDR USAA2013021300027

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 41,174 hours, 15,007 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 7420
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER AT DOOR 2L INDICATES LOW PRESSURE. REMOVED AND REPLACED PORTABLE FIRE EXTINGUISHER IAW AIRBUS MAINTENANCE MANUAL 26-24-00-210-002-A.
